# SDR MWEA99656

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5265247912000
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ANGLE CRACKED AT STATION 160.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER.
